# SDR CALA2024111101090

- Difficulty date: November 11, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 75,120 hours, 32,105 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Valve
- Part number: S4340090001
- Part serial: 02658
- Condition: Leaking
- Location: Zone 100
- Part time: 764,687 hours, 728,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLUID RUNNING DOWN AFTBELLY BELOW CARGO DOOR PER AMM 29-00-00-790-001-A 10 DROPS PER MINUTE IS GOOD SUSPECT DOOR CONTROL VALVE. REF A319AMM 52-36-15/401 CONFIG 00 REMOVED AND REPLACED AFT CARGO DOOR MANUAL SELECTOR VALVE (2504MJ). LEAK CHECK OPS CHECK GOOD.
